Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sakhanenko, Aleksandr Ivanovich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 56
Presentations: 2

Number of views:
This page:3319
Abstract pages:9463
Full texts:3201
References:843
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
E-mail: ,

http://www.mathnet.ru/eng/person28720
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:sakhanenko.alexander-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/211402

Publications in Math-Net.Ru
2021
1. A. I. Sakhanenko, V. I. Wachtel, E. I. Prokopenko, A. D. Shelepova, “On the asymptotics of the distribution of the exit time beyond a non-increasing boundary for a compound renewal process”, Sib. Èlektron. Mat. Izv., 18:1 (2021),  9–26  mathnet
2020
2. Q. Zhou, A. I. Sakhanenko, J. Guo, “Prokhorov distance with rates of convergence under sublinear expectations”, Teor. Veroyatnost. i Primenen., 65:4 (2020),  778–804  mathnet; Theory Probab. Appl., 65:4 (2021), 616–638  isi
2019
3. E. N. Savinkina, A. I. Sakhanenko, “On improvement of statistical estimators in a power regression problem”, Sib. Èlektron. Mat. Izv., 16 (2019),  1901–1912  mathnet
4. A. I. Sakhanenko, “On Borovkov's estimate in the Invariance Principle”, Sib. Èlektron. Mat. Izv., 16 (2019),  1776–1784  mathnet  isi
2018
5. A. S. Kartashov, A. I. Sakhanenko, “On sufficient conditions for a Gaussian approximation of kernel estimates for distribution densities”, Sib. Èlektron. Mat. Izv., 15 (2018),  1530–1552  mathnet  isi
6. D. Denisov, A. Sakhanenko, V. Wachtel, “First-passage times over moving boundaries for asymptotically stable walks”, Teor. Veroyatnost. i Primenen., 63:4 (2018),  755–778  mathnet  elib; Theory Probab. Appl., 63:4 (2019), 613–633  isi  scopus
2017
7. A. I. Sakhanenko, S. G. Foss, “On a structure of a conditioned random walk on the integers with bounded local times”, Sib. Èlektron. Mat. Izv., 14 (2017),  1265–1278  mathnet
8. A. Koldaeva, A. Sakhanenko, “Existence of explicit asymptotically normal estimators in a multiple logarithmic regression problem”, Sib. Èlektron. Mat. Izv., 14 (2017),  972–979  mathnet  isi
2016
9. Yu. Yu. Linke, A. I. Sakhanenko, “Conditions of asymptotic normality of one-step $M$-estimators”, Sib. J. Pure and Appl. Math., 16:4 (2016),  46–64  mathnet; J. Math. Sci., 230:1 (2018), 95–111
2015
10. A. A. Kalenchuk, A. I. Sakhanenko, “The existence of explicit asymptotically normal estimators of an unknown parameter in a logarithmic regression problem”, Sib. Èlektron. Mat. Izv., 12 (2015),  874–883  mathnet
11. A. I. Sakhanenko, O. A. Sukhovershina, “On accuracy of approximation in Koul’s theorem for weighted empirical processes”, Sib. Èlektron. Mat. Izv., 12 (2015),  784–794  mathnet
12. A. S. Kartashov, A. I. Sakhanenko, “About conditions of gaussian approximation of kernel estimates for distribution density”, Sib. Èlektron. Mat. Izv., 12 (2015),  766–776  mathnet
2014
13. E. N. Savinkina, A. I. Sakhanenko, “Explicit estimators of an unknown parameter in a power regression problem”, Sib. Èlektron. Mat. Izv., 11 (2014),  725–733  mathnet
14. Yu. Yu. Linke, A. I. Sakhanenko, “On conditions for asymptotic normality of Fisher's one-step estimators in one-parameter families of distributions”, Sib. Èlektron. Mat. Izv., 11 (2014),  464–475  mathnet
2013
15. Yu. Yu. Linke, A. I. Sakhanenko, “On asymptotics of the distributions of some two-step statistical estimators of a mutlidimensional parameter”, Mat. Tr., 16:1 (2013),  89–120  mathnet  mathscinet  elib; Siberian Adv. Math., 24:2 (2014), 119–139
16. K. V. Yermolenko, A. I. Sakhanenko, “Explicit asymptotically normal estimators of an unknown parameter in a partially linear regression problem”, Sib. Èlektron. Mat. Izv., 10 (2013),  719–726  mathnet
17. Yu. Yu. Linke, A. I. Sakhanenko, “On asymptotics of the distribution of a two-step statistical estimator of a one-dimensional parameter”, Sib. Èlektron. Mat. Izv., 10 (2013),  627–640  mathnet
2011
18. Yu. Yu. Linke, A. I. Sakhanenko, “On solutions to the equation for improving additives in regression problems”, Mat. Tr., 14:2 (2011),  127–146  mathnet  mathscinet  elib; Siberian Adv. Math., 22:4 (2012), 261–274
19. A. I. Sakhanenko, Yu. Yu. Linke, “Consistent estimation in a linear regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 52:4 (2011),  894–912  mathnet  mathscinet  elib; Siberian Math. J., 52:4 (2011), 711–726  isi  elib  scopus
20. A. I. Sakhanenko, “A general estimate in the invariance principle”, Sibirsk. Mat. Zh., 52:4 (2011),  876–893  mathnet  mathscinet; Siberian Math. J., 52:4 (2011), 696–710  isi  scopus
21. A. I. Sakhanenko, Yu. Yu. Linke, “Improvement of estimators in a linear regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 52:1 (2011),  143–160  mathnet  mathscinet; Siberian Math. J., 52:1 (2011), 113–126  isi  scopus
2010
22. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically optimal estimation in a linear regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 51:1 (2010),  128–145  mathnet  mathscinet; Siberian Math. J., 51:1 (2010), 104–118  isi  scopus
2009
23. A. I. Sakhanenko, “Estimates of Berry–Esseen type for probabilities of large deviations under violation of Cramér condition”, Sib. Èlektron. Mat. Izv., 6 (2009),  191–198  mathnet  mathscinet
24. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically optimal estimation in the linear regression problem in the case of violation of some classical assumptions”, Sibirsk. Mat. Zh., 50:2 (2009),  380–396  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 302–315  isi  scopus
2008
25. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal estimation in the linear-fractional regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 49:3 (2008),  592–619  mathnet  mathscinet  zmath; Siberian Math. J., 49:3 (2008), 474–497  isi  scopus
2007
26. A. I. Sakhanenko, “On conditions for SLLN for martingales with identically distributed increments”, Sib. Èlektron. Mat. Izv., 4 (2007),  547–552  mathnet  mathscinet  zmath
2006
27. A. I. Sakhanenko, Yu. Yu. Linke, “Asymptotically optimal estimation in a linear-fractional regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 47:6 (2006),  1372–1400  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1128–1153  isi  scopus
28. A. I. Sakhanenko, “Estimates in the invariance principle in terms of truncated power moments”, Sibirsk. Mat. Zh., 47:6 (2006),  1355–1371  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1113–1127  isi  scopus
2004
29. T. Konstantopoulos, A. Sakhanenko, “Convergence and convergence rate to fractional Brownian motion for weighted random sums”, Sib. Èlektron. Mat. Izv., 1 (2004),  47–63  mathnet  mathscinet  zmath
30. A. I. Sakhanenko, “On transient phenomena in random walks”, Teor. Veroyatnost. i Primenen., 49:2 (2004),  382–395  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:2 (2005), 354–367  isi
2001
31. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal explicit estimation of parameters in the Michaelis–Menten equation”, Sibirsk. Mat. Zh., 42:3 (2001),  610–633  mathnet  mathscinet  zmath; Siberian Math. J., 42:3 (2001), 517–536  isi
32. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal estimation of a multidimensional parameter in the linear-fractional regression problem”, Sibirsk. Mat. Zh., 42:2 (2001),  372–388  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 317–331  isi
2000
33. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal estimation of a parameter in a linear-fractional regression problem”, Sibirsk. Mat. Zh., 41:1 (2000),  150–163  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 125–137  isi
1996
34. A. I. Sakhanenko, K. V. Chumatchenko, “On conditions for convergence of the densities of smoothed distributions in the central limit theorem”, Sibirsk. Mat. Zh., 37:4 (1996),  932–939  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 824–831  isi
35. A. I. Sakhanenko, “Estimates for the accuracy of coupling in the central limit theorem”, Sibirsk. Mat. Zh., 37:4 (1996),  919–931  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 811–823  isi
1995
36. A. A. Borovkov, A. A. Mogul'skii, A. I. Sakhanenko, “Limit theorems for random processes”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 82 (1995),  5–194  mathnet  mathscinet  zmath
1991
37. A. I. Sakhanenko, “Estimates of Berry–Esseen type for the probabilities of large deviations”, Sibirsk. Mat. Zh., 32:4 (1991),  133–142  mathnet  mathscinet  zmath; Siberian Math. J., 32:4 (1991), 647–656  isi
1989
38. S. V. Kuznetsov, A. I. Sakhanenko, “Reconstruction of the integral curve of a system of linear differential equations from the measurement results”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 15 (1989),  146–172  mathnet  mathscinet  zmath
39. A. I. Sakhanenko, “On the accuracy of normal approximation in the invariance principle”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 13 (1989),  40–66  mathnet  mathscinet  zmath
1987
40. È. I. Kozhushko, A. I. Sakhanenko, “On conditions for the asymptotic efficiency of recursive estimates for the location parameter”, Sibirsk. Mat. Zh., 28:3 (1987),  133–139  mathnet  mathscinet  zmath; Siberian Math. J., 28:3 (1987), 458–463  isi
41. S. V. Dronov, A. I. Sakhanenko, “On the rate of convergence in the multidimensional invariance principle for functionals of integral type”, Sibirsk. Mat. Zh., 28:3 (1987),  78–88  mathnet  mathscinet  zmath; Siberian Math. J., 28:3 (1987), 415–423  isi
1985
42. A. I. Sakhanenko, “Estimates in an invariance principle”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 5 (1985),  27–44  mathnet  mathscinet  zmath
43. Yu. I. Gladysheva, A. I. Sakhanenko, “An invariance principle for a sum of minima”, Sibirsk. Mat. Zh., 26:5 (1985),  62–70  mathnet  mathscinet  zmath; Siberian Math. J., 26:5 (1985), 677–684  isi
44. A. A. Borovkov, V. I. Lotov, A. I. Sakhanenko, “Asymptotics of coefficients of factorized Euler polynomials”, Sibirsk. Mat. Zh., 26:1 (1985),  23–29  mathnet  mathscinet  zmath; Siberian Math. J., 26:1 (1985), 16–22  isi
45. I. F. Pinelis, A. I. Sahanenko, “Remarks on inequalities for the probabilities of large deviations”, Teor. Veroyatnost. i Primenen., 30:1 (1985),  127–131  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:1 (1986), 143–148  isi
1984
46. A. I. Sakhanenko, “Rate of convergence in the invariance principle for variables with exponential moments that are not identically distributed”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 3 (1984),  4–49  mathnet  mathscinet  zmath
47. A. I. Sahanenko, “On Levy–Kolmogorov inequalities for random variables with values in a Banach space”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  793–799  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 830–836  isi
1982
48. A. I. Sakhanenko, “An estimate for the density of the distribution of functionals of integral type”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 1 (1982),  180–186  mathnet  mathscinet  zmath
49. A. A. Borovkov, A. I. Sakhanenko, “Asymptotically optimal tests for testing composite similar hypotheses”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 1 (1982),  79–90  mathnet  mathscinet  zmath
50. A. I. Sakhanenko, “Estimates of the rate of convergence in the invariance principle”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 1 (1982),  72–78  mathnet  mathscinet  zmath
1980
51. A. A. Borovkov, A. I. Sahanenko, “On the estimates of the rate of convergence in the invariance principle for Banach spaces”, Teor. Veroyatnost. i Primenen., 25:4 (1980),  734–744  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:4 (1981), 721–731  isi
1977
52. A. I. Sakhanenko, V. E. Mosyagin, “The rate of convergence of the distribution of the likelihood ratio statistic”, Sibirsk. Mat. Zh., 18:5 (1977),  1168–1175  mathnet  mathscinet  zmath; Siberian Math. J., 18:5 (1977), 829–835  isi
1974
53. A. I. Sakhanenko, “Estimates of the rate of convergence in the invariance principle”, Dokl. Akad. Nauk SSSR, 219:5 (1974),  1076–1078  mathnet  mathscinet  zmath
54. A. I. Sakhanenko, “The convergence of the distributions of functionals of processes that are defined on the whole axis”, Sibirsk. Mat. Zh., 15:1 (1974),  102–119  mathnet  mathscinet  zmath; Siberian Math. J., 15:1 (1974), 73–85
55. A. I. Sakhanenko, “On the speed of convergence in a boundary problem”, Teor. Veroyatnost. i Primenen., 19:2 (1974),  416–421  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:2 (1975), 399–403
1973
56. A. A. Borovkov, A. I. Sakhanenko, “Remarks on convergence of random processes in non-separable metric spaces and on the non-existence of a Borel measure for processes in $C(0,\infty)$”, Teor. Veroyatnost. i Primenen., 18:4 (1973),  812–815  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:4 (1974), 774–777

2006
57. A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko, “On Zhulev's paper “On large deviations. II””, Teor. Veroyatnost. i Primenen., 51:2 (2006),  445–446  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:2 (2007), 398–400  scopus

Presentations in Math-Net.Ru
1. On Asymptotics and Estimates for Generalized Prokhorov Distance in Invariance Principle
A. I. Sakhanenko
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 12, 2015 12:30   
2. Об усилениях оценок Комлоша–Майора–Тушнади для последовательных сумм
A. I. Sakhanenko
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
February 7, 2012 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021